Toggle Main Menu Toggle Search

Open Access padlockePrints

Consecutive Numbers

Lookup NU author(s): Dr Steve Humble MBE

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Humble S

Publication type: Article

Publication status: Published

Journal: The Montana Mathematics Enthusiast

Year: 2008

Volume: 5

Issue: 1

Pages: 163-166

ISSN (print): 1551-3440

Publisher: IAP Journals

URL: http://www.math.umt.edu/tmme/vol5no1/


Actions

Find at Newcastle University icon    Link to this publication


Share